# SDR DU4R2008270

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO-LCQ, LAKE CITY, FL FOUND LT WHEEL WELL (MLG) WTB FAIRING SUPPORT ARE CORRODED THROUGHOUT AT BS 1040 - 1060 LBL 40 - 651.
